Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 33, NWS Topeka, KS

April 8, 2011Jefferson County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 8, 2011, 10:49 PM CDT for Jefferson County, Kansas. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2011, 10:49 PM CDT (03:49 UTC)
Expired
Apr 8, 2011, 11:07 PM CDT
In force
18 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Jefferson County, KS

The radar

The Topeka radar (KTWX), 85 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 9:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1028 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1028 J/kg
Mixed-layer CIN
-353 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
409 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WUUS53 KTOP 090349
SVRTOP
KSC087-090430-
/O.NEW.KTOP.SV.W.0033.110409T0349Z-110409T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1049 PM CDT FRI APR 8 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JEFFERSON COUNTY IN NORTHEAST KANSAS...

* UNTIL 1130 PM CDT

* AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 4 MILES SOUTHWEST OF VALLEY FALLS...MOVING
  NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VALLEY FALLS...
  WINCHESTER...
  NORTONVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3922 9551 3942 9556 3942 9517 3941 9516
      3929 9516
TIME...MOT...LOC 0349Z 225DEG 19KT 3931 9548
WIND...HAIL <50MPH 1.00IN

$$

BLAIR
1 follow-up statement
628 
WWUS53 KTOP 090407
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1107 PM CDT FRI APR 8 2011

KSC087-090417-
/O.CAN.KTOP.SV.W.0033.000000T0000Z-110409T0430Z/
JEFFERSON-
1107 PM CDT FRI APR 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JEFFERSON COUNTY HAS
BEEN CANCELLED...

AT 1107 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3922 9551 3942 9556 3942 9517 3941 9516
      3929 9516
TIME...MOT...LOC 0407Z 225DEG 19KT 3938 9539

$$

BLAIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:08 PM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Apr 8, 7:08 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
708 PM CDT FRI APR 8 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

STRONG TO SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ACROSS NORTH
CENTRAL OKLAHOMA AND SOUTH CENTRAL KANSAS. CONVECTION IS
DEVELOPING NEAR THE TRIPLE POINT OF A WEAK SURFACE LOW...A
DRYLINE AND A WARM FRONT. PER BUNKERS...RIGHT SPLITTING STORMS
ARE ANTICIPATED TO PROPAGATE EAST NORTH EAST WITH LEFT SPLITTING
STORMS PROPAGATING NORTH NORTHEAST.

CIN REMAINS NEAR 50-100 J/KG ACROSS EAST CENTRAL KANSAS WITH MU
CAPE VALUES NEAR 2000-2500 J/KG. IF FORCING IS STRONG ENOUGH TO
OVERCOME THE CAPPING INVERSION...STRONG MID LEVEL LAPSE RATES
WILL SUPPORT LARGE HAIL. 0-6KM BULK SHEAR VALUES NEAR 50 KNOTS
WILL BE SUPPORTIVE OF STRONG WINDS. SURFACE WINDS ARE MORE BACKED
ACROSS EAST CENTRAL KANSAS WHERE 0-1KM HELICITY VALUES NEAR 150
M2/S2 RESIDE. IF STORMS ARE ABLE TO MAINTAIN THEIR INTENSITY
WHILE TRACKING NORTH INTO EAST CENTRAL KANSAS...THE ENVIRONMENTAL
WINDS WOULD BE FAVORABLE FOR THE POTENTIAL OF TORNADOES.

ANGLE

&&

.DISCUSSION...

STRATUS DECK AND FOG HAVE HELD IN ACROSS MUCH OF THE NORTHERN
PORTION OF THE CWA KEEPING TEMPERATURE DURING THE DAY MUCH COOLER
THAN INDICATED BY THE MODELS. WARM FRONTAL BOUNDARY IS SLOWLY
LIFTING NORTH ACROSS THE CWA WITH CLEARING TO THE SOUTH. EXPECT
FRONT TO CONTINUE TO MOVE SLOWLY TO THE NORTH. AS THE WARM FRONT
LIFTS NORTH A WEAK 500MB SHORTWAVE TROF WILL MOVE THROUGH THAT
COULD SET OFF A FEW ELEVATED THUNDERSTORMS THIS AFTERNOON INTO
THE OVERNIGHT. MODEL SOUNDINGS INDICATE DECENT MID LEVEL LAPSE
RATES WITH ELEVATED INSTABILITY. HOWEVER...MODEL SOUNDINGS ARE
RELATIVELY DRY ALOFT AND THUNDERSTORMS MAY HAVE SOME TROUBLE
DEVELOPING. HAVE INCLUDED A SLIGHT CHANCE OF POPS WITH THE WAVE
MOVING THROUGH AND THE ELEVATED INSTABILITY. HAVE INCLUDED HIGHER
POPS IN THE SOUTHEAST WITH CURRENT RADAR TRENDS INDICATE SOME
DEVELOPMENT OF SHOWERS MOVING IN FROM THE SOUTHWEST. OVERNIGHT
LOWS WILL BE ON THE WARM SIDE AS WARM AND MOIST AIR ADVECTS INTO
THE REGION BEHIND THE WARM FRONT. MODEL SOUNDINGS INDICATE A
STRONG INVERSION THAT WILL SET UP OVERNIGHT AND HAVE ADDED FOG TO
THE FORECAST WITH INCREASE MOISTURE ADVECTION.

STRONG SOUTHERLY WINDS WILL CONTINUE TO BRING IN WARM MOIST AIR
INTO THE REGION AT THE SURFACE AND AT 850MB ON SATURDAY. SURFACE
BASED INSTABILITY VALUES WILL INCREASE RAPIDLY DURING THE DAY.
HOWEVER...850MB TEMPERATURES WILL BE ABOVE 20 C AND SHOULD KEEP
MOST OF THE INSTABILITY CAPPED. HAVE INCLUDED A SLIGHT CHANCE FOR
THUNDERSTORMS ACROSS THE NORTHWEST PART OF THE CWA WHERE MODEL
INDICATE A WEAK CAP AND SOME WEAK CONVERGENCE DUE TO A DRYLINE.
THESE CONDITIONS WILL SET UP A WARM DAY WITH HIGH TEMPERATURES
NEAR 90 DEGREES ACROSS MUCH OF THE CWA.

AS THE MAIN UPPER TROUGH OVER THE ROCKIES BEGINS TO LIFT TO THE
EAST AND NORTHEAST INTO THE CENTRAL HIGH PLAINS SATURDAY
NIGHT...SOME SCATTERED/ISOLATED THUNDERSTORMS MAY LINGER/LIFT
NORTHEAST ALONG OR SLIGHTLY AHEAD OF THE DRY LINE IN THE NORTH
CENTRAL COUNTIES INTO THE EVENING WITH A STRONGLY SHEARED
ENVIRONMENT AND HIGHER CAPES (2000-2500 J/KG) IN THE 7-9 PM
TIMEFRAME BEFORE WEAKENING AS WEAKER CONVERGENCE IS OVERCOME BY
CAPPING INVERSION AND THE LOSS OF PEAK HEATING. HOWEVER...LOW
LEVEL JET WILL INCREASE AND SLOWLY VEER ACROSS MUCH OF THE CWA
THROUGH THE NIGHT WHICH COULD LEAD TO ADDITIONAL ELEVATED
CONVECTION SO WILL MAINTAIN CHANCE POPS NORTHWEST 1/2 OF THE CWA
WITH SLIGHT CHANCE POPS ELSEWHERE. WITH HIGHER DEWPOINTS AND
STRONG MIXING WILL KEEP LOWS IN THE 60S.

ON SUNDAY...MODELS ARE IN AGREEMENT ON BRINGING DRY PUNCH WEST TO
EAST ACROSS THE CWA THROUGH THE DAY. WILL GO DRY IN THE FAR NORTH
CENTRAL SUNDAY BEHIND THE LEADING EDGE OF DRY AIR...BUT INCREASE
EASTWARD TO CHANCE POPS MAINLY FOR THE EARLY TO MIDDAY HOURS
BEFORE THE DRIER AIR ARRIVES ALL AREAS BY MID TO LATE AFTERNOON.
THIS WOULD BE THE MOST LIKELY TIME FOR ANY STRONG TO SEVERE
THUNDERSTORMS IN THE CWA (ACROSS THE FAR EASTERN COUNTIES) UNLESS
THE TIMING SLOWS DOWN AND THE ARRIVAL OF THE DRIER AIR IS DELAYED
ALLOWING MORE CONVECTION TO DEVELOP DURING PEAK HEATING. THE NAM
IS STILL THE SLOWEST WITH THIS SCENARIO...BUT HAS BECOME MORE IN
LINE WITH THE FASTER GFS/EC MODELS. AS THE DRIER AIR OVERSPREADS
THE COUNTY WARNING AREA AND HIGHS REACH INTO THE 70S...SHOULD SEE
LOWEST RELATIVE HUMIDITY DROP INTO THE MIDDLE TO UPPER
20S...WHICH WOULD CREATE AN ELEVATED FIRE DANGER ACROSS MUCH OF
THE WESTERN CWA IN THE AFTERNOON. THIS WILL NEED TO BE MONITORED
FOR FIRE WEATHER CONCERNS OVER THE NEXT COUPLE OF DAYS.

ALTHOUGH A FEW SHOWERS ARE POSSIBLE SUNDAY NIGHT ACROSS THE
NORTHERN CWA...DRY AIR WILL REMAIN ENTRENCHED ACROSS THE AREA
INTO MONDAY AND TUESDAY IN THE WAKE OF THE DEPARTING UPPER TROUGH
WITH HIGHS IN THE 60S MONDAY...THEN GENERALLY THE LOWER 70S FOR
TUESDAY.

BY WEDNESDAY...MODELS STILL BRING ANOTHER SHORTWAVE TROUGH INTO
THE CENTRAL PLAINS AND AMPLIFY IT AS UPSTREAM RIDGING TAKES PLACE
ALONG THE WEST COAST. THE TROUGH WILL BECOME NEARLY CUTOFF SO
ONCE POPS BEGIN FOR CONVECTION ON WEDNESDAY...THEY CONTINUE WITH
SHOWER CHANCES INTO FRIDAY AS COLDER AIR WORKS INTO THE CWA.
AFTER HIGHS GENERALLY IN THE 60S WEDNESDAY AND THURSDAY...EXPECT
HIGHS IN THE 50S FOR FRIDAY.

&&

.AVIATION...

CEILINGS AND VISIBILITIES ARE EXPECTED TO GRADUALLY LOWER
OVERNIGHT. A WARM FRONT WILL REMAIN SOUTH OF THE TAF SITES
OVERNIGHT WITH MOISTURE POOLING ALONG THIS BOUNDARY AIDING IN
CEILINGS LOWERING TO IFR CATEGORY. REDUCED VISIBILITIES WILL ALSO
BE POSSIBLE WITH SURFACE WINDS WEAKENING NEAR 10-13Z. AFTER
15Z...THE WARM FRONT WILL LIFT NORTH AND SURFACE WINDS WILL SHIFT
TO THE SOUTH WITH WIND SPEEDS ABOVE 10 KNOTS AND GUSTS NEAR 20
KNOTS LIKELY. CEILINGS WILL IMPROVE TO VFR BY 18Z AS MIXING
INCREASES IN RESPONSE TO A TIGHTENING PRESSURE GRADIENT.

ANGLE

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 8, 9:27 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
927 PM CDT FRI APR 8 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-100230-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
927 PM CDT FRI APR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE NEAR AND EAST OF
A LINE FROM MINNEAPOLIS TO WASHINGTON. HAIL UP TO THE SIZE OF
GOLF BALLS AND DAMAGING WINDS UP TO 70 MPH WILL BE THE PRIMARY
RISKS ACROSS MOST OF NORTHEAST AND NORTH CENTRAL KANSAS.

IN EAST CENTRAL KANSAS...THE POTENTIAL OF TORNADOES CAN NOT BE
RULED OUT WITH THUNDERSTORMS NEAR THE WARM FRONT ALONG WITH HAIL
UP TO THE SIZE OF TENNIS BALLS.

A TORNADO WATCH IS IN EFFECT UNTIL 1 AM CDT SATURDAY FOR PORTIONS
OF EAST CENTRAL KANSAS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT
UNTIL 4 AM CDT FOR PORTIONS OF NORTHEAST AND NORTH CENTRAL
KANSAS. FOR ADDITIONAL DETAILS...PLEASE SEE WCNTOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS LATE SATURDAY AFTERNOON ACROSS
NORTH CENTRAL KANSAS. SOME OF THESE STORMS COULD BECOME SEVERE.

THE THREAT FOR STORMS CONTINUES ACROSS THE ENTIRE OUTLOOK AREA
THROUGH SATURDAY NIGHT AND INTO SUNDAY. SOME OF THESE STORMS MAY
ALSO BE SEVERE WITH THE POSSIBILITY OF LARGE HAIL AND STRONG
WINDS.

THERE WILL BE AN ELEVATED FIRE DANGER ACROSS NORTH CENTRAL KANSAS
SUNDAY AFTERNOON AS DRIER AIR OVERSPREADS THE AREA.

THUNDERSTORM CHANCES RETURN TO MOST OF THE AREA TUESDAY NIGHT
INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED. PLEASE PASS ALONG REPORTS TO
THE NATIONAL WEATHER SERVICE OR YOU LOCAL LAW ENFORCEMENT AGENCY.

In the hours before

Local storm report, Apr 8, 9:27 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
927 PM CDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     HAIL             4 E WILSEY              38.64N 96.60W
04/08/2011  E3.00 INCH       MORRIS             KS   PUBLIC

&&

BYRNE
Local storm report, Apr 8, 9:41 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
941 PM CDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             7 N COUNCIL GROVE       38.76N 96.49W
04/08/2011  E1.00 INCH       MORRIS             KS   TRAINED SPOTTER

&&

ANGLE
Local storm report, Apr 8, 9:48 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
948 PM CDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HAIL             3 WSW GARNETT           38.26N 95.29W
04/08/2011  E1.00 INCH       ANDERSON           KS   PUBLIC

&&

BYRNE
Local storm report, Apr 8, 10:10 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1010 PM CDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             SE ESKRIDGE             38.86N 96.10W
04/08/2011  E1.00 INCH       WABAUNSEE          KS   TRAINED SPOTTER

&&

BYRNE
Special weather statement, Apr 8, 10:13 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1013 PM CDT FRI APR 8 2011

KSZ038-090345-
WABAUNSEE-
1013 PM CDT FRI APR 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WABAUNSEE COUNTY...

THROUGH 1045 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTH AT 30 MPH
ACROSS PORTIONS OF EASTERN WABAUNSEE COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE KEENE AND MAPLE HILL. MOTORISTS ALONG INTERSTATE 70 BETWEEN
MILE MARKERS 337 AND 346 COULD ALSO BE AFFECTED.

&&

LAT...LON 3879 9600 3884 9613 3917 9612 3916 9610
      3915 9609 3914 9605 3912 9603 3912 9599
      3911 9599 3911 9597 3909 9594 3898 9594
TIME...MOT...LOC 0314Z 197DEG 25KT 3891 9607
Local storm report, Apr 8, 10:22 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1022 PM CDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             6 ESE ALTA VISTA        38.83N 96.39W
04/08/2011  E1.50 INCH       WABAUNSEE          KS   TRAINED SPOTTER

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:40 PM CDTSpecial Weather StatementTOPLyon35 min
Apr 8, 8:45 PM CDTSpecial Weather StatementTOPCoffey15 min
Apr 8, 8:55 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin50 min
Apr 8, 9:00 PM CDTSevere Thunderstorm WarningTOPMorris45 min
Apr 8, 9:43 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee47 min
Apr 8, 9:54 PM CDTTornado WarningTOPMorris26 min
Apr 8, 10:13 PM CDTSpecial Weather StatementTOPWabaunsee32 min
Apr 8, 10:28 PM CDTSevere Thunderstorm WarningTOPMorris31 min
Apr 9, 4:49 AM CDTFire Weather WatchTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more22 hr
Apr 9, 5:42 AM CDTDense Fog AdvisoryTOPBrown, Clay, Cloud, Jackson, Marshall, Nemaha and 4 more3 hr
Apr 9, 2:48 PM CDTRed Flag WarningTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more29 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.